# SDR CNMA2025100001

- Difficulty date: June 24, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,981 hours, 16,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT YHM, THE RH HORIZONTAL STABILIZER AUXILIARY SPAR WEB NEAR OUTBOARD CLOSURE RIB AT HSBL 357.442 WAS FOUND TO HAVE TOOLING MARKS, AFTER BLENDING OUT OF THE DAMAGED AREAS, TWO CRACKS OF 0.300" AND 0.250" LONG WERE FOUND.
